# SDR HALA2020122404256

- Difficulty date: December 24, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 31,131 hours, 4,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN AT THE 3R DOOR WAS BUMPED BY A PAX AND NEED TO BE RE INSTALLED.  CORRECTIVE ACTION: RESINTALLED 3R EXIT SIGN.
